# SDR C77A20150313008

- Difficulty date: March 13, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N603CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000176
- Aircraft time: 20,999 hours, 11,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 20,999 hours, 11,909 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIR OF CORROSION DAMAGE TO THE CROSSBEAM FRAME 17 UPPER FLANGE.  THIS NEW CORROSION DAMAGE IS INCORPORATED PREVIOUS REPAIR DOCUMENTED ON EO E175-53 MR-067 IAW ETD 2011-170-101290.  REF FIGURES 1 - 3 FOR CROSSBEAM FRAME 17 NEW DAMAGE BLEND OUT DIMENSIONS.  RECEIVED RELIEF IN THE FORM OF ETD 2015-170-021485 FOR THE ORIGINAL REPAIR REPLACEMENT & BLEND OUT APPROVAL.  BECAUSE THE FLOOR CROSSBEAM FRAME 17 IS A PSE, ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR DUE TO THE ADDITIONAL DAMAGE FOUND TO CROSSBEAM FRAME 17 REPAIR AREA & REPAIR ANGLE REPLACEMENT.  FOLLOW UP INSPECTIONS WILL BE ACCOMPLISHED ON EO E175-53 MR-162.1 IAW ANAC DER FORM ATTACHED.  TASK 53-10-027-0001 INTERNAL GVI, INTERVAL OF 25,202 FC IS SUFFICIENT & IS MET USING THE INSPECTION REQUIREMENTS.  MPG & MRBR REVISION 10.  ACCOMPLISHMENT OF THIS PERMANENT REPAIR IS ON EO E175-53 MR-162 UNDER WO 1842205.
